MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM TAPERED RMR 17X190; RECLAIM INSTRUMENTS : REAMERS

DEPUY IRELAND 9616671 RECLAIM TAPERED RMR 17X190; RECLAIM INSTRUMENTS : REAMERS
Catalog Number 297617190
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Customer reports to his sales representative on (b)(6) that they received an entire hip set with rust on almost every part of the kit.
 
Additional Manufacturer Narrative
Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
RECLAIM TAPERED RMR 17X190
Common Device Name
RECLAIM INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7847338
Report Number1818910-2018-68492
Device Sequence Number11147117
Product Code HTO
UDI-Device Identifier10603295156550
UDI-Public10603295156550
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297617190
Device Lot NumberSO2003263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1